首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:Bayesian reliability analysis for the two-parameter exponential distribution
  • 作者:Samir K. Battacharya ; Ravinder K. Tyagi
  • 期刊名称:Statistica
  • 印刷版ISSN:1973-2201
  • 出版年度:1992
  • 卷号:52
  • 期号:1
  • 页码:75-83
  • DOI:10.6092/issn.1973-2201/894
  • 语种:English
  • 出版社:Dep. of Statistical Sciences "Paolo Fortunati", Università di Bologna
  • 摘要:This paper discusses the Bayesian reliability analysis for the two-parameter exponential distribution on the basis of the life tests that are terminated after a pre assigned number of failures, when the prior distribution of the location parameter, given the scale, is assumed to be exponential, while the scale parameter is assumed to have an inverse Gaussian prior distribution. The usual assumption of the squared error loss function is also made. A situation dealing with attribute life testing is also considered.
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有